# SDR USAASB96026

- Difficulty date: February 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N376US
- Make and model: Boeing 737-3B7
- Aircraft serial: 22955
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: 6546921199
- Condition: Failed
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT NR 1075 - PHL - UNABLE TO PRESSURIZE AIRCRAFT IN ANY MODE.  OUTFLOW VALVE WAS CONTROLLABLE IN FLIGHT.  BUT EVEN WITH OUTFLOW VALVE FULL CLOSED, AIRCRAFT WOULD NOT PRESSURIZE.  MAINTENANCE REPAIRED FORWARD CARGO DOOR SEAL PRESSURIZED AIRCRAFT TO 7.6 DIFF.  OPS NORMAL.  (M)
